# SDR DALA2022021601034

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 65,981 hours, 25,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8375353) DURING INSPECTION FOUND SEAT 28FED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AND HOUSING BROKEN. INSTALLED NEW LIGHT ASSY AND HOUSING PER B737 AMM 33-51-11 AND CMM 25-27. OPS TEST NORMAL.
